I've been on the placebo pill for 3 days... got my period last night and today during the day it was slightly light... but tonight it was brown spotting. i am sexually active and have had intercourse within the last day. just curious if this is normal to have a light period with brown spotting on the placebo pill for junel birth control...
This is normal. Periods get lighter and shorter with hormonal birth control. You may have heavier bleeding for a day or so. No matter what, you start the next pack on the day that is the start day. You don't wait for more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2014 • 1 answer
Nexplanon - I've been having non-stop spotting (light red, brown, or black blood) for 2 MONTHS! I'm?
Updated 16 Feb 2015 • 1 answer
Updated 16 May 2017 • 2 answers
Updated 29 Jul 2015 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer